Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Strong variational and jump inequalities in harmonic analysis


Authors: Roger L. Jones, Andreas Seeger and James Wright
Journal: Trans. Amer. Math. Soc. 360 (2008), 6711-6742
MSC (2000): Primary 42B15
Published electronically: July 24, 2008
MathSciNet review: 2434308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove variational and jump inequalities for a large class of linear operators arising in harmonic analysis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B15

Retrieve articles in all journals with MSC (2000): 42B15


Additional Information

Roger L. Jones
Affiliation: Department of Mathematics, DePaul University, Chicago, Illinois 60614
Address at time of publication: Conserve School, 5400 N. Black Oak Lake Road, Land O’Lakes, Wisconsin 54540

Andreas Seeger
Affiliation: Department of Mathematics, University of Wisconsin, 480 Lincoln Drive, Madison, Wisconsin 53706
Email: seeger@math.wisc.edu

James Wright
Affiliation: School of Mathematics, University of Edinburgh, JCMB, King’s Buildings, Mayfield Road, Edinburgh EH9 3JZ, Scotland
Email: wright@maths.ed.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04538-8
PII: S 0002-9947(08)04538-8
Received by editor(s): July 26, 2004
Received by editor(s) in revised form: April 23, 2007
Published electronically: July 24, 2008
Additional Notes: The second author was supported in part by NSF grant DMS 0200186
Article copyright: © Copyright 2008 American Mathematical Society